On a Frankl-type boundary-value problem for a mixed-type degenerating equation
We investigate the existence and uniqueness of solutions for an analog of the Frankl-type boundary-value problem for a parabolic-hyperbolic-type equation. The uniqueness of solution is proved by using the extreme principle and the existence is proved by the method of integral equations.
How to Cite
IslomovB. I., OchilovaN. K., and SadaranganiK. S. “On a Frankl-Type Boundary-Value problem for a Mixed-Type Degenerating Equation”. Ukrains’kyi Matematychnyi Zhurnal, Vol. 71, no. 10, Oct. 2019, pp. 1347-59, http://umj.imath.kiev.ua/index.php/umj/article/view/1519.